Jump to content





Photo
- - - - -

Injecting Oil Into Vein - What Actually Happens To The Oil?


  • Please log in to reply
10 replies to this topic

#1 mr.cooper69

mr.cooper69

    Senior Member

  • Members
  • 568 posts

Posted 30 October 2014 - 05:07 PM

getting right to the point:
 
oil injected into area, some dribbles into vessel
enters circulation, creates oil microembolism
Coughing spell + feel weak for 24 hours
 
Let's say the oil is a long ester like a decanoate.
 
Is the gear wasted? Does it all get cleaved right away from the ester and create a massive spike in gear levels? Or is it all coughed out? Or does it distribute to fatty tissues en route to pulmonary circulation?

#2 Right Hook

Right Hook

    Skwats for the twats

  • Members
  • 6,406 posts

Posted 30 October 2014 - 06:00 PM

http://www.ncbi.nlm....f/crj18e059.pdf

The Prohormone Podcast - www.prohormonepodcast.com/
Advanced Muscle Science & ForeRunner Labs

Learn - Apply - Grow


[/CENTER]

#3 mr.cooper69

mr.cooper69

    Senior Member

  • Members
  • 568 posts

Posted 30 October 2014 - 06:04 PM

Thanks man, I did read this case report and the sequelae 24-48 hours later with the pulmonary edema is interesting. It looks like some people get this part and others just get a cough and are done with it.

I'm mostly just curious as to whether or not the ester redistributes to tissues, is immediately hydrolyzed, or if it is lost to coughing (the last of which is odd since I'm curious as to how the oil manages to pass the blood-air barrier so easily in order to enter to bronchial tree).

For clarification, this isn't for me, but I'd like to be better educated on how to advise trt patients following such an episode, esp. With long esters like undeconoate rising to popularity, since missing a depot shot due to bloodstream losses could have major quality of life implications

#4 Mr Taco

Mr Taco

    Senior Member

  • Members
  • 898 posts

Posted 30 October 2014 - 08:02 PM

Can always aspirate a bit if you're concerned. It's not hard to do.



#5 mr.cooper69

mr.cooper69

    Senior Member

  • Members
  • 568 posts

Posted 30 October 2014 - 11:47 PM

Can always aspirate a bit if you're concerned. It's not hard to do.

 

Let's stick to the topic if possible, if you read the OP it is unrelated to aspiration or directly injecting veins.

 

My gut tells me that the esterase theory is correct since their catalytic activity is very rapid, but it's again tough to tell



#6 Right Hook

Right Hook

    Skwats for the twats

  • Members
  • 6,406 posts

Posted 31 October 2014 - 06:26 AM

I can't find shit. I figured there would be some mention of it in related case studies or inj test pd studies but I'm not seeing anything in the ones I can access. I would tend to agree with you assumption. Perhaps it's a grant proposal for you lol.

The Prohormone Podcast - www.prohormonepodcast.com/
Advanced Muscle Science & ForeRunner Labs

Learn - Apply - Grow


[/CENTER]

#7 mr.cooper69

mr.cooper69

    Senior Member

  • Members
  • 568 posts

Posted 31 October 2014 - 09:36 AM

I can't find shit. I figured there would be some mention of it in related case studies or inj test pd studies but I'm not seeing anything in the ones I can access. I would tend to agree with you assumption. Perhaps it's a grant proposal for you lol.

 

Right? I searched for hours and came up dry, not even a mention in a case study. The two main endos I work with don't know. Grant proposal indeed



#8 Oper8

Oper8

    Il Cuore

  • Members
  • 1,135 posts

Posted 31 October 2014 - 12:01 PM

The metabolism of the intravascular chemical is undoubtedly escalated (the first 2 of your 3 theories, I would prob eliminate the 3rd theory), but I can't imagine a few mg's here and there having a significant impact in any of your pts' lives? And I'm not sure there's any intervention- pt education, serial blood work, and interview. Point being: if I suggest that any intravascular drug is completely lost (which is not the case), does that change your medical practice? Do you prescribe higher doses just in case? Check labs more frequently? An interesting topic that I've been limited to making my own educated assumptions about, but I'm not sure about the clinical relevance. 


  • Right Hook likes this
"You have to ask a doctor or google"

#9 mr.cooper69

mr.cooper69

    Senior Member

  • Members
  • 568 posts

Posted 31 October 2014 - 02:33 PM

The metabolism of the intravascular chemical is undoubtedly escalated (the first 2 of your 3 theories, I would prob eliminate the 3rd theory), but I can't imagine a few mg's here and there having a significant impact in any of your pts' lives? And I'm not sure there's any intervention- pt education, serial blood work, and interview. Point being: if I suggest that any intravascular drug is completely lost (which is not the case), does that change your medical practice? Do you prescribe higher doses just in case? Check labs more frequently? An interesting topic that I've been limited to making my own educated assumptions about, but I'm not sure about the clinical relevance. 

 

Yes, it would absolutely lead to me checking bloods more frequently, especially given a long ester like undeconate where the previous injection could confound the labs following the current injection (if failed).



#10 Oper8

Oper8

    Il Cuore

  • Members
  • 1,135 posts

Posted 31 October 2014 - 03:45 PM

Yes, it would absolutely lead to me checking bloods more frequently, especially given a long ester like undeconate where the previous injection could confound the labs following the current injection (if failed).

That doesn't sound like a very cost-effective way to practice medicine, I think I'd tend to lean a bit more towards treating the patient rather than the numbers (complaints/lack of complaints). I don't think it should matter if their total T is 500 or 900, if they are symptom-free, feel well, and lipids/H&H, etc, are good. I'm not knocking you, I appreciate your diligence, I'm just a bit more lackadaisical in my approach to medicine. 


"You have to ask a doctor or google"

#11 mr.cooper69

mr.cooper69

    Senior Member

  • Members
  • 568 posts

Posted 31 October 2014 - 05:06 PM

That doesn't sound like a very cost-effective way to practice medicine, I think I'd tend to lean a bit more towards treating the patient rather than the numbers (complaints/lack of complaints). I don't think it should matter if their total T is 500 or 900, if they are symptom-free, feel well, and lipids/H&H, etc, are good. I'm not knocking you, I appreciate your diligence, I'm just a bit more lackadaisical in my approach to medicine. 

I completely agree with your approach actually. I would never do anything by the numbers. But I think the fact that we haven't characterized the #1 side effect from TRT injections is a little...odd. I'd like to have that fleshed out before, say, upping the dose in a symptomatic patient






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users